# SDR HALA2022052000182

- Difficulty date: May 10, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,605 hours, 7,769 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 DURING INSPECTION ON RUDDER (P/N: F5547108400000; S/N: TS6235), FOUND DISBOND/DELAMINATION AND FLUID INGRESS IN ZONE P AT T/E SCREW NO. #1, #8, #10, #11 & #14. CORRECTIVE ACTION: REMOVAL OF RUDDER CARRIED OUT IAW AMM NO 27-21-41. RUDDER SENT TO WORKSHOP FOR REPAIR REPAIR ON RUDDER CARRIED OUT AS PER ER/A 599354-14. INSTALLED RUDDER. (2243092)
